MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL LARGE; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL LARGE; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Catalog Number 78-50030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the implant required major adjustment due to soft tissue interference.This caused a delay of 50 minutes.
 
Additional Manufacturer Narrative
Additional information: d6a, h4, h6 correction: d2a the reported event could not be confirmed.As no images or ct scans were provided.Peek study 2023 assessed implant placement and fit for subject (b)(6) and the surgeon required 50 minutes of adjustment due to soft tissue interference.Device records confirmed compliance with specifications and no device problem was identified.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
PEEK PRIORITY CUST IMPL LARGE
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49 7614888208
MDR Report Key23680820
Report Number0008010177-2025-00161
Device Sequence Number15948561
Product Code GWO
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-50030
Device Lot Number2502071012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown